# SDR SIMA992871

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Condition: Inoperable
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4296 - CABIN EMERGENCY LIGHTS ON WITH NO POWER ON AIRCRAFT.  REMOVED AND REPLACED NR 3 EMERGENCY LIGHT POWER SUPPLY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
